Publications HAL

2020

Journal articles

auteur
Benjamin Hellouin de Menibus, Yvan Le Borgne
titre
Asymptotic behaviour of the one-dimensional ``rock-paper-scissors'' cyclic cellular automaton
article
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), In press
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02084842/file/preprint.pdf BibTex

2019

Preprints, Working Papers, ...

auteur
Benjamin Hellouin de Menibus, Hugo Maturana Cornejo
titre
Necessary conditions for tiling finitely generated amenable groups
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02092905/file/Arxiv.pdf BibTex

2018

Journal articles

auteur
Benjamin Hellouin de Menibus, Ville Salo, Guillaume Theyssier
titre
Characterizing Asymptotic Randomization in Abelian Cellular Automata
article
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01491485/file/paper_ca.pdf BibTex

Conference papers

auteur
Anaël Grandjean, Benjamin Hellouin de Menibus, Pascal Vanier
titre
Aperiodic points in $\mathbb Z^2$-subshifts
article
ICALP 2018, Jul 2018, Prague, Czech Republic. ⟨10.4230/LIPIcs.ICALP.2018.496⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01722008/file/icalp.pdf BibTex

Preprints, Working Papers, ...

auteur
Silvère Gangloff, Benjamin Hellouin de Menibus
titre
Effect of quantified irreducibility on the computability of subshift entropy
article
2018
Accès au bibtex
https://arxiv.org/pdf/1602.06166 BibTex

2017

Journal articles

auteur
Martin Delacourt, Benjamin Hellouin de Menibus
titre
Characterisation of limit measures of higher-dimensional cellular automata
article
Theory of Computing Systems, Springer Verlag, 2017, 61 (4), pp.1178-1213. ⟨10.1007/s00224-017-9753-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01719833/file/dD.pdf BibTex
auteur
Benjamin Hellouin de Menibus, Mathieu Sablik
titre
Self-organisation in cellular automata with coalescent particles: qualitative and quantitative approaches
article
Journal of Statistical Physics, Springer Verlag, 2017, 167 (5), pp.1180 - 1220. ⟨10.1007/s10955-017-1760-8⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01274504/file/ACmesure-Hellouin-Sablik-Particule.pdf BibTex

2016

Journal articles

auteur
Benjamin Hellouin de Menibus, Mathieu Sablik
titre
Characterisation of sets of limit measures of a cellular automaton iterated on a random configuration
article
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2016, ⟨10.1017/etds.2016.46⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01299001/file/ACmesure-Hellouin-SablikETDS.pdf BibTex

2012

Conference papers

auteur
Mathieu Sablik, Benjamin Hellouin de Menibus
titre
Entry times in automata with simple defect dynamics
article
Automata 2012, Sep 2012, Corse, France. pp.133-141
Accès au bibtex
https://arxiv.org/pdf/1208.2757 BibTex